English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

F-manifolds and geometry of information

MPS-Authors
/persons/resource/persons235752

Manin,  Yuri I.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Combe, N., & Manin, Y. I. (2020). F-manifolds and geometry of information. Bulletin of the London Mathematical Society, 52(5), 777-792. doi:10.1112/blms.12411.


Cite as: http://hdl.handle.net/21.11116/0000-0007-2D76-3
Abstract
The theory of $F$-manifolds, and more generally, manifolds endowed with commutative and associative multiplication of their tangent fields, was discovered and formalised in various models of quantum field theory involving algebraic and analytic geometry, at least since 1990's. The focus of this paper consists in the demonstration that various spaces of probability distributions defined and studied at least since 1960's also carry natural structures of $F$-manifolds. This fact remained somewhat hidden in various domains of the vast territory of models of information storing and transmission that are briefly surveyed here.